Nontopological mapping of the phase plane in the qualitative theory of first order differential equations
Differencialʹnye uravneniâ, Tome 8 (1972) no. 3, pp. 556-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1972_8_3_a23,
author = {A. M. Tezin},
title = {Nontopological mapping of the phase plane in the qualitative theory of first order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {556--558},
year = {1972},
volume = {8},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1972_8_3_a23/}
}
A. M. Tezin. Nontopological mapping of the phase plane in the qualitative theory of first order differential equations. Differencialʹnye uravneniâ, Tome 8 (1972) no. 3, pp. 556-558. http://geodesic.mathdoc.fr/item/DE_1972_8_3_a23/